Biblioteca de la Universidad Complutense de Madrid

Arithmetic motivic Poincaré series of Toric varieties

Impacto

González Pérez, Pedro Daniel y Cobo Pablos, Maria Helena (2013) Arithmetic motivic Poincaré series of Toric varieties. Algebra & number theory, 7 (2). pp. 405-430. ISSN 1937-0652

[img]
Vista previa
PDF
340kB

URL Oficial: http://msp.org/ant/2013/7-2/ant-v7-n2-p06-s.pdf




Resumen

The arithmetic motivic Poincaré series of a variety V defined over a field of characteristic zero, is an invariant of singularities which was introduced by Denef and Loeser by analogy with the Serre-Oesterlé series in arithmetic geometry. They proved that this motivic series has a rational form which specializes to the Serre-Oesterlé series when V is defined over the integers. This invariant, which is known explicitly for a few classes of singularities, remains quite mysterious. In this paper we study this motivic series when V is an affine toric variety. We obtain a formula for the rational form of this series in terms of the Newton polyhedra of the ideals of sums of combinations associated to the minimal system of generators of the semigroup of the toric variety. In particular, we deduce explicitly a finite set of candidate poles for this invariant.


Tipo de documento:Artículo
Palabras clave:Arithmetic motivic Poincaré series, Toric geometry, Singularities, Arc spaces
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:12879
Depositado:29 Jun 2011 09:59
Última Modificación:06 Feb 2014 09:35

Sólo personal del repositorio: página de control del artículo